# SDR UIEA2025060700736

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD HORIZONTAL STABILIZER, UPPER SURFACE, AT FRONT SPAR FROM STA 0.0 TO STA 107.927, CORROSION AROUND FASTENERS. L= 6.0 IN W=1.5 IN.( RH OUTBD HORIZONTAL STABILIZER, UPPER SURFACE, AT FRONT SPAR FROM STA 0.0 TO STA 107.927, CORROSION LEVEL 2 AROUND FASTENERS. L= 6.0 IN W=1.5 IN, WAS REPAIRED IAW CMA-TLS-25-0045. NO FURTHER DEFECTS NOTED. )
